MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12809/hkmj144312

Медицинская библиотека · Hong Kong medical journal = Xianggang yi xue za zhi · 2015

Clozapine-induced acute interstitial nephritis.

Chan S Y, Cheung C Y, Chan P T, Chau K F

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute interstitial nephritis is a common cause of acute kidney injury. Acute interstitial nephritis is most commonly induced by drug although the cause may also be infective, autoimmune, or idiopathic. Although eosinophilia and eosinophiluria may help identify this disease entity, the gold standard for diagnosis remains renal biopsy. Prompt diagnosis is important because discontinuation of the culprit drugs can reduce further kidney injury. We present a patient with an underlying psychiatric disorder who was subsequently diagnosed with clozapine-induced acute interstitial nephritis. Monitoring of renal function during clozapine therapy is recommended for early recognition of this rare side-effect.

Для цитирования: Chan S Y, Cheung C Y, Chan P T, Chau K F. Clozapine-induced acute interstitial nephritis.. Hong Kong medical journal = Xianggang yi xue za zhi. 2015. DOI: 10.12809/hkmj144312.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.